Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: ``A stable algorithm for computing the inverse error function in the `tail-end' region'' (Math. Comp. 28 (1974), 585-587)

Author: Henry E. Fettis
Journal: Math. Comp. 29 (1975), 673
MSC: Primary 65D20
Original Article: Math. Comp. 28 (1974), 585-587.
MathSciNet review: 0359272
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society